DISCHARGE-pg110159587243

6 Replies
Michele - November 27

I have been having clear, thick discharge. No other symptoms. I have not had a period for a long time due to the shot. I quit the shot in June. What could this be? Thanks.

 

? - November 27

????????

 

Michele - November 28

Please help. I am going nuts wondering what this could be.

 

Elle - November 28

Could be that your body is finally starting to ovulate again after being on the shot. Is it stretchy and the consistency of raw eggwhite? If so, this is probably your ovulation time!

 

b - November 28

bump

 

bp - November 29

bump

 

Michele - November 30

Thanks Elle. That's exactly what it was. I started my period today.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?